Volume 8 (2004)

Download this article
For screen
For printing
Recent Issues

Volume 23
Issue 7, 3233–3749
Issue 6, 2701–3231
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals

The metric space of geodesic laminations on a surface: I

Xiaodong Zhu and Francis Bonahon

Geometry & Topology 8 (2004) 539–564

DOI: 10.2140/gt.2004.8.539

Forward citations
D Gabai, Almost filling laminations and the connectivity of ending lamination space, Geometry & Topology 13 (2009) 1017
U Hamenstädt, Geometry of the mapping class groups I: Boundary amenability, Inventiones mathematicae 175 (2009) 545
E V Zhuzhoma, Continuous Dependence of Geodesic Frames in the Hausdorff Metric, Mathematical Notes 77 (2005) 862